# SDR DALA2021080904512

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 49,434 hours, 34,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE B5235 EMERGENCY BATTERY PACK WAS DEAD. THE B5235 EMERGENCY BATTERY PACK WAS REPLACED. OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51. (LP #7930220 )
